Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 730174, 7 pages
http://dx.doi.org/10.1155/2014/730174
Research Article

The Gerber-Shiu Expected Penalty Function for the Risk Model with Dependence and a Constant Dividend Barrier

1Department of Mathematics, Hunan University of Science and Technology, Xiangtan, Hunan 411201, China
2Department of Mathematics, Central South University, Changsha, Hunan 410075, China

Received 12 June 2014; Revised 11 July 2014; Accepted 11 July 2014; Published 23 July 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Donghai Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. U. Gerber and E. S. W. Shiu, “On the time value of ruin,” North American Actuarial Journal, vol. 2, no. 1, pp. 48–78, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Boudreault, “Modeling and pricing earthquake risk,” Scor Canada Actuarial Prize, 2003.
  3. A. K. Nikoloulopoulos and D. Karlis, “Fitting copulas to bivariate earthquake data: the seismic gap hypothesis revisited,” Environmetrics, vol. 19, no. 3, pp. 251–269, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. H. Albrecher and J. L. Teugels, “Exponential behavior in the presence of dependence in risk theory,” Journal of Applied Probability, vol. 43, no. 1, pp. 257–273, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Boudreault, H. Cossette, D. Landriault, and E. Marceau, “On a risk model with dependence between interclaim arrivals and claim sizes,” Scandinavian Actuarial Journal, vol. 5, pp. 301–323, 2006. View at Google Scholar
  6. E. Marceau, “On the discrete-time compound renewal risk model with dependence,” Insurance: Mathematics & Economics, vol. 44, no. 2, pp. 245–259, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Cossette, E. Marceau, and F. Marri, “Analysis of ruin measures for the classical compound Poisson risk model with dependence,” Scandinavian Actuarial Journal, vol. 2010, no. 3, pp. 221–245, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Z. Zhang and H. Yang, “Gerber-Shiu analysis in a perturbed risk model with dependence between claim sizes and interclaim times,” Journal of Computational and Applied Mathematics, vol. 235, no. 5, pp. 1189–1204, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. B. de Finetti, “Su un'impostazione alternativa dell teoria colletiva del rischio,” Transactions of the XV International Congress of Actuaries, vol. 2, pp. 433–443, 1957. View at Google Scholar
  10. D. Landriault, “Constant dividend barrier in a risk model with interclaim-dependent claim sizes,” Insurance: Mathematics & Economics, vol. 42, no. 1, pp. 31–38, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Albrecher, J. Hartinger, and R. F. Tichy, “On the distribution of dividend payments and the discounted penalty function in a risk model with linear dividend barrier,” Scandinavian Actuarial Journal, vol. 2005, no. 2, pp. 103–126, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  12. K. C. Yuen, G. Wang, and W. K. Li, “The Gerber-Shiu expected discounted penalty function for risk processes with interest and a constant dividend barrier,” Insurance: Mathematics & Economics, vol. 40, no. 1, pp. 104–112, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. D. C. M. Dickson and H. R. Waters, “Some optimal dividends problems,” Astin Bulletin, vol. 34, no. 1, pp. 49–74, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  14. X. S. Lin, G. E. Willmot, and S. Drekic, “The classical risk model with a constant dividend barrier: analysis of the Gerber-Shiu discounted penalty function,” Insurance: Mathematics and Economics, vol. 33, no. 3, pp. 551–566, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. C. Segerdahl, “On some distributions in time connected with the collective theory of risk,” Scandinavian Actuarial Journal, pp. 167–192, 1970. View at Google Scholar · View at MathSciNet
  16. Y. Chi and X. S. Lin, “On the threshold dividend strategy for a generalized jump-diffusion risk model,” Insurance: Mathematics and Economics, vol. 48, no. 3, pp. 326–337, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. D. Liu and Z. Liu, “The perturbed compound Poisson risk model with linear dividend barrier,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2357–2363, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. M. Bratiichuk, “On the Gerber-Shiu function for a risk model with multi-layer dividend strategy,” Statistics & Probability Letters, vol. 82, no. 3, pp. 496–504, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. S. Chadjiconstantinidis and A. D. Papaioannou, “On a perturbed by diffusion compound Poisson risk model with delayed claims and multi-layer dividend strategy,” Journal of Computational and Applied Mathematics, vol. 253, pp. 26–50, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. W. Wang, “The perturbed sparre andersen model with interest and a threshold dividend strategy,” Methodology and Computing in Applied Probability, 2013. View at Publisher · View at Google Scholar
  21. R. B. Nelsen, An Introduction to Copulas, Springer, New York, NY, USA, 2nd edition, 2006. View at MathSciNet
  22. G. E. Willmot and S. Lin, Lundberg Approximations for Compound Distributions with Insurance Applications, Lecture Notes in Statistics, Springe, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet